mental-health-icon
Lack.of sleep
My mom is 68yrs  old and suffering from anxiety problem. She has been continously  taking  larpose 1 tablet  for past 20 years. She has become so addicted to those tablets that without taking them she doesn't get sleep. Please advice how she can come out of this situation.
60 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, The medication that you have mentioned is highly addictive as you have mentioned. Besides that , in the older age group it can lead to imbalance and falls . Hence it is better avoided. If she has been in this medicine for a long time ,it is both difficult and unsafe to stop this tablet suddenly. Please see a psychiatrist who can advise a tapering schedule for the tablet. Also, if her anxiety is treated effectively with other medications,she might be able to sleep well.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.